Advanced Search
MyIDEAS: Login to save this paper or follow this series

Equilibrium Analysis of the Infinite Horizon Model with Smooth Discounted Utility Functions

Contents:

Author Info

  • Yves Balasko

Abstract

No abstract is available for this item.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Institut d'Economie et Econométrie, Université de Genève in its series Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva with number 95.04.

as in new window
Length: 67 pages
Date of creation: 1995
Date of revision:
Handle: RePEc:gen:geneem:95.04

Contact details of provider:
Postal: 40 Boulevard du Pont-d'Arve, CH-1211 Geneva 4, Switzerland
Phone: +41 22 379 8263
Fax: +41 22 379 82 93
Email:
Web page: http://www.unige.ch/gsem/dsec/index.html

Related research

Keywords: economic models ; economic equilibrium;

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Donald J. Brown & Lucinda M. Lewis, 1978. "Myopic Economic Agents," Cowles Foundation Discussion Papers 481, Cowles Foundation for Research in Economics, Yale University.
  2. Smale, S., 1976. "Global analysis and economics VI : Geometric analysis of Pareto Optima and price equilibria under classical hypotheses," Journal of Mathematical Economics, Elsevier, vol. 3(1), pages 1-14, March.
  3. Balasko, Yves, 1978. "Equilibrium analysis and envelope theory," Journal of Mathematical Economics, Elsevier, vol. 5(2), pages 153-172, September.
  4. Yves Balasko & David Cass & Karl Shell, 1988. "Market Participation and Sunspot Equilibria," Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva 88.03, Institut d'Economie et Econométrie, Université de Genève.
  5. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
  6. Timothy J. Kehoe & David K. Levine & Andreu Mas-Colell & William Zame, 1989. "Determinacy of Equilibrium in Large Square Economies," Levine's Working Paper Archive 46, David K. Levine.
  7. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
  8. Peleg, Bezalel & Yaari, Menahem E, 1970. "Markets with Countably Many Commodities," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 11(3), pages 369-77, October.
  9. Chris Shannon., 1994. "Determinacy in Infinite Horizon Exchange Economies," Economics Working Papers 94-233, University of California at Berkeley.
  10. Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
  11. Balasko, Yves, 1992. "The set of regular equilibria," Journal of Economic Theory, Elsevier, vol. 58(1), pages 1-8, October.
  12. Timothy J. Kehoe & David K. Levine & Paul M. Romer, 1989. "Determinacy of equilibria in dynamic models with finitely many consumers," Staff Report 118, Federal Reserve Bank of Minneapolis.
  13. Timothy J. Kehoe & David K. Levine, 1982. "Comparitive Statics and Perfect Foresight in Infinite Horizon Economies," UCLA Economics Working Papers 259, UCLA Department of Economics.
  14. Timothy J. Kehoe & David K. Levine & Paul Romer, 1989. "Steady States and Determinacy in Economies with Infinitely Lived Agents," Levine's Working Paper Archive 52, David K. Levine.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Gerard van der Laan & Cees Withagen, 2000. "General Equilibrium in Economies with Infinite Dimensional Commodity Spaces: A Truncation Approach," Tinbergen Institute Discussion Papers 00-023/1, Tinbergen Institute.
  2. Chris Shannon and William R. Zame., 1999. "Quadratic Concavity and Determinacy of Equilibrium," Economics Working Papers E99-271, University of California at Berkeley.
  3. Covarrubias Enrique, 2010. "Regular Infinite Economies," The B.E. Journal of Theoretical Economics, De Gruyter, vol. 10(1), pages 1-21, July.
  4. Covarrubias, Enrique, 2011. "The equilibrium set of economies with a continuous consumption space," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 137-142, March.
  5. Balasko, Yves, 2003. "Economies with price-dependent preferences," Journal of Economic Theory, Elsevier, vol. 109(2), pages 333-359, April.
  6. Elvio Accinelli & Martín Puchet, 1998. "A Characterization of the Singular Economies of the Infinite Dimensional Models in General Equilibrium Theory," Documentos de Trabajo (working papers) 0798, Department of Economics - dECON.
  7. Licari, Juan Manuel, 2006. "On the regularity of equilibria in dynamic economies," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 618-625, August.
  8. van der Laan, Gerard & Withagen, Cees, 2003. "Quasi-equilibrium in economies with infinite dimensional commodity spaces: a truncation approach," Journal of Economic Dynamics and Control, Elsevier, vol. 27(3), pages 423-444, January.
  9. repec:dgr:uvatin:2000023 is not listed on IDEAS
  10. Chris Shannon & William R. Zame, 1999. "Quadratic Concavity and the Determinancy of Equilibrium," UCLA Economics Working Papers 791, UCLA Department of Economics.
  11. Accinelli, Elvio & Covarrubias, Enrique, 2014. "Smooth economic analysis for general spaces of commodities," MPRA Paper 53222, University Library of Munich, Germany.
  12. Elvio Accinelli & Martín Puchet, 2001. "A characterization of Walrasian economies of infinity dimension," Documentos de Trabajo (working papers) 0701, Department of Economics - dECON.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:gen:geneem:95.04. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.